The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012 | 2011 | 2010 | 2009 | 2008 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000
Number of items: 31.

2012

Dutour Sikirić, M.; Knor, M.; Potocnik, P.; Siran, J. and Škrekovski, R. (2012). Hyperbolic analogues of fullerenes on orientable surfaces. Discrete Mathematics, 312(4) pp. 729–736.

Macbeth, Heather; Šiagiová, Jana and Širáň, Jozef (2012). Cayley graphs of given degree and diameter for cyclic, Abelian, and metacyclic groups. Discrete Mathematics, 312(1) pp. 94–99. file

2011

Drizen, A.L.; Grannell, Mike and Griggs, Terry (2011). Pasch trades with a negative block. Discrete Mathematics, 311(21) pp. 2411–2416.

Korpelainen, Nicholas and Lozin, Vadim (2011). Two forbidden induced subgraphs and well-quasi-ordering. Discrete Mathematics, 311(16) pp. 1813–1822.

2010

Donovan, D. M.; Drápal, A.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G. (2010). Quarter-regular biembeddings of Latin squares. Discrete Mathematics, 310(4) pp. 692–699.

2009

Borg, Peter (2009). A short proof of a cross-intersection theorem of Hilton. Discrete Mathematics, 309(14) pp. 4750–4753.

Borg, Peter and Holroyd, Fred (2009). The Erdős-Ko-Rado properties of various graphs containing singletons. Discrete Mathematics, 309(9) pp. 2877–2885. file

Borg, Peter and Holroyd, Fred (2009). The Erdös-Ko-Rado properties of set systems defined by double partitions. Discrete Mathematics, 309(14) pp. 4754–4761. file

Brignall, Robert; Ekhad, Shalosh B.; Smith, Rebecca and Vatter, Vincent (2009). Almost avoiding permutations. Discrete Mathematics, 309(23-24) pp. 6626–6631.

Grannell, M. J.; Griggs, T. S. and Quinn, K. A. S. (2009). Smallest defining sets of directed triple systems. Discrete Mathematics, 309(14) pp. 4810–4818.

Grannell, M.J. and Korzhik, V.P. (2009). Orientable biembeddings of cyclic Steiner triple systems from current assignments on Möbius ladder graphs. Discrete Mathematics, 309(9) pp. 2847–2860.

Huck, Christian (2009). On the existence of U-polygons of class c≥4 in planar point sets. Discrete Mathematics, 309(16) pp. 4977–4981.

2008

Knor, Martin and Širáň, Jozef (2008). Regular hamiltonian embeddings of Kn,n and regular triangular embeddings of Kn,n,n. Discrete Mathematics, 308(20) pp. 4796–4800.

2006

Bennett, G. K.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2006). Small surface trades in triangular embeddings. Discrete Mathematics, 306(21) pp. 2637–2646.

Grannell, M. J.; Griggs, T. S.; Knor, M. and Siran, J. (2006). Triangulations of orientable surfaces by complete tripartite graphs. Discrete Mathematics, 306(6) pp. 600–606.

2005

Holroyd, Fred; Spencer, Claire and Talbot, John (2005). Compression and Erdos-Ko-Rado graphs. Discrete Mathematics, 293(1-3) pp. 155–164. file

Holroyd, Fred and Talbot, John (2005). Graphs with the Erdos-Ko-Rado property. Discrete Mathematics, 293(1-3) pp. 165–176. file

Siagiova, J. and Siran, J. (2005). A note on large Cayley graphs of diameter two and given degree. Discrete Mathematics, 305(1-3) pp. 379–382.

2004

Archdeacon, D.; Bonnington, P. and Siran, J. (2004). Halin's theorem for cubic graphs on an annulus. Discrete Mathematics, 281(1-3) pp. 13–25.

Bryant, Darryn; Maenhaut, Barbara; Quinn, Kathleen and Webb, Bridget S. (2004). Existence and embeddings of partial Steiner triple systems of order ten with cubic leaves. Discrete Mathematics, 284(1-3) pp. 83–95.

Grannell, M.J. and Korzhik, V.P. (2004). Nonorientable biembeddings of Steiner triple systems. Discrete Mathematics, 285(1-3) pp. 121–126.

2003

Aldred, R.; Siran, M. and Siran, J. (2003). A note on the number of graceful labellings of paths. Discrete Mathematics, 261(1-3) pp. 27–30.

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2003). On colourings of Steiner triple systems. Discrete Mathematics, 261(1-3) pp. 255–276.

Grannell, M.J.; Griggs, T.S.; Korzhik, V.P. and Siran, Jozef (2003). On the minimal nonzero distance between triangular embeddings of a complete graph. Discrete Mathematics, 269(1-3) pp. 149–160.

2002

Franek, F.; Griggs, T.S.; Lindner, C.C and Rosa, A. (2002). Completing the spectrum of 2-chromatic S(2, 4, v). Discrete Mathematics, 247(1-3) pp. 225–228.

Hahn, G.; Kratochvil, J.; Sotteau, D. and Siran, J. (2002). On the injective chromatic number of graphs. Discrete Mathematics, 256(1-2) pp. 179–192.

Jajcay, R. and Siran, J. (2002). Skew-morphisms of regular Cayley maps. Discrete Mathematics, 244(1-3) pp. 167–179.

2001

Grannell, M.J.; Griggs, T.S. and Holroyd, F.C. (2001). Modular gracious labellings of trees. Discrete Mathematics, 231(1-3) pp. 199–219.

Miller, M. and Siran, J. (2001). Digraphs of degree two which miss the Moore bound by two. Discrete Mathematics, 226(1-3) pp. 269–280.

Siran, Jozef (2001). Triangle group representations and their applications to graphs and maps. Discrete Mathematics, 229(1-3) pp. 341–358.

2000

Miller, Mirka; Gimbert, Joan; Širáň, Jozef and Slamin, S. (2000). Almost Moore digraphs are diregular. Discrete Mathematics, 218(1-3) pp. 265–270.

This list was generated on Wed Apr 23 21:57:59 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk